RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 934–938 (Mi de8776)  

Ordinary Differential Equations

Orbital normal forms and bifurcations of fields of linear elements in the plane

I. U. Bronshtein, I. V. Nikolaev

Institute of Mathematics, Academy of Sciences of Moldova

Full text: PDF file (557 kB)

English version:
Differential Equations, 1995, 31:6, 874–878

Bibliographic databases:
UDC: 517.938
Received: 30.11.1993

Citation: I. U. Bronshtein, I. V. Nikolaev, “Orbital normal forms and bifurcations of fields of linear elements in the plane”, Differ. Uravn., 31:6 (1995), 934–938; Differ. Equ., 31:6 (1995), 874–878

Citation in format AMSBIB
\Bibitem{BroNik95}
\by I.~U.~Bronshtein, I.~V.~Nikolaev
\paper Orbital normal forms and bifurcations of fields of linear elements in the plane
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 934--938
\mathnet{http://mi.mathnet.ru/de8776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383920}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 874--878


Linking options:
  • http://mi.mathnet.ru/eng/de8776
  • http://mi.mathnet.ru/eng/de/v31/i6/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019